# SDR NACA201502260007

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FOUND CRACKED & PREVIOUSLY REPAIRED, VERIFIED FOR CORRECT REPAIR.  REPAIRED CRACK ON L1 DOOR WITH MADE REPAIR PART IAW SRM 51-40-03, FIG 1.
